Skip to Main Content
Skip Nav Destination

Closure to “Discussion of ‘Toroidal Vibrations of Anisotropic Spheres With Spherical Isotropy’” (1998, ASME J. Appl. Mech., 65, p. 1072)

J. Appl. Mech. Dec 1998, 65(4): 1072-1074 (3 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • K.T. Chau
  • X.X. Wei
  • R.H.C. Wong
  • T.X. Yu
Mechanics of Materials. January 2000, 32(9)
Close Modal

or Create an Account

Close Modal
Close Modal